Arthritis, Steroids, and Total Hip Replacement

If you have rheumatoid or psoriatic arthritis, or if you take steroid medications, your risks for complications with total hip replacement surgery are higher. You are more likely to have infections and a delayed healing process. Therefore, it is essential for you to communicate with your healthcare team throughout your recovery to make sure that these possible situations are taken care of appropriately.
Top Foods to Fight Inflammation

Complications From Total Hip Replacement

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.